| Model Number |
CSK-TC10 |
| Medical Device Problem Code |
Structural Problem (2506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.
Event or Problem Description
It was reported that the patient underwent a radiofrequency ablation (rfa) procedure during which an electrode became detached from the connector while inside the patient.The outcome of the procedure was unable to be obtained.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block 26b: gxd, gxi.
Event or Problem Description
Event or Problem Description
It was reported that the patient underwent a radiofrequency ablation (rfa) procedure during which an electrode became detached from the connector while inside the patient.The outcome of the procedure was unable to be obtained.After further review, the broken electrode was discovered post-procedure and did not occur inside the patient.As such, there was no reported patient harm.
Additional Manufacturer Narrative
Device analysis performed on the returned electrode revealed normal device characteristics during visual and functional testing.Therefore, with all the available information, engineers concluded that the cause of the reported event was unable to be determined.B3: approximated based on the date the manufacturer became aware of the event.26b: gxd, gxi.